Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the existence of contact forms
HTML articles powered by AMS MathViewer

by W. P. Thurston and H. E. Winkelnkemper PDF
Proc. Amer. Math. Soc. 52 (1975), 345-347 Request permission

Abstract:

Using an old theorem of Alexander, we give a short and elementary proof that every closed, orientable $3$-manifold has a contact form.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58A10, 57D30
  • Retrieve articles in all journals with MSC: 58A10, 57D30
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 345-347
  • MSC: Primary 58A10; Secondary 57D30
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0375366-7
  • MathSciNet review: 0375366